advertisement
Question
Posted by: Irritated | 2008/10/02

Antibiotics causing itchy vagina

Hi Doc,

I just finished a course of antibiotics (Ranclav 375) and it has given me thrush have itchyness in the vagina and a clear discharge. Could you please advice me what I can use to get rid of this.

Thanking you in anvance.

Regards,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear irritated
Try using Canesten vaginal suppositories or one of the generic anti thrush creams you can buy at the chemist.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cheryl | 2008/10/02

Hi

You get tablets but I did not find it to be effective in any way. What helped for me is Canesten cream and Culturelle vaginal capsules (to be inserted at bed time). Good luck.

Reply to Cheryl

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement